Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Chronic sinusitis, on steroid spray, have eye pain, whooshing in ears, teeth and cheek pain, visual disturbances. Help?

Chronic sinusitis . On steroid spray, just finished 2000Mg a day for 6 days of erythromycin . Pain in eye so bad on neurofen . Whooshing in ears, eyes hurting. Pain in teeth, cheeks, bridge of nose, head. Nose blocked. Press on tearduct and clicking noise heard. Used lymph massage techniques on face and neck. Turned off central heating, opened windows to help. Visual disturbances. Help? Based in uk and general practitioner just said to wrinse out the sinus with a Neti pot. Had sinus issues all my life, never this had with the visual disturbances. Been using over the counter sinus tablets most faysmformover two months.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to HCM,
The symptoms suggest that you need consultation and check up with e n t surgeon and get investigations done for proper treatment and that will help you .visual disturbances may not due to sinus problem .ophthalmic check up may be needed.
hope you be all right soon .
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor